MathSciNet Relay Station
MathSciNet bibliographic data
MR2061346 39A11
Papaschinopoulos, G.; Schinas, C. J. Global asymptotic stability and oscillation of a family of difference equations. J. Math. Anal. Appl. 294 (2004), no. 2, 614–620.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement